# SDR CAL950808

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 37,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN RIB AT LEFT WING LEADING EDGE OUTBOARD OF NR 9 SLAT TRACK.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 57-01 AND 51-30-5.  (M)
